# SDR IPXA2017010412390

- Difficulty date: December 30, 2016
- Submitted: January 4, 2017
- Operation: Air carrier
- Aircraft: N471UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28842
- Aircraft time: 17,109 hours, 11,898 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT UN ARMED ANNUC LT HAS 1 LAMP INOPERATIVE.  REPLACED THE LAMP IAW MM 33-16-02-962-001. OPS CHECKED NORMAL..
